# SDR FDEA201003010551

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23704
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP BOTTOM SKIN IS DENTED AT XIFH 195.3 TO 207.3; 1.5 " TO 6.0 " FWD OF THE RT WING INBD FLAP REAR SPAR.  DENT ID CREASED AND FOUND TO BE OUT OF LIMITS IAW SRM 57-10-00; FIG 48; VOL I.  REPAIRED DAMAGED AREA IN REF TO SRM 57-10-00; FIG 85.  ALODINED AND PRIMED REPAIR IN REF TO SRM 51-21-00; VOL II.
